# SDR GTIA030954

- Difficulty date: November 27, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY EXIT IDENTIFIER LIGHT FOR AFT CABIN DOOR INOPERATIVE.  REPAIRED WIRES FOR EMERGENCY EXIT IDENTIFIER AT AFT CABIN DOORS, OPS CHECK OK. (M)
